# SDR MALA010210

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 2430 · DC Generating System
- Part: Power Supply
- Part number: 501171202
- Part serial: 4585
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO EMERGENCY POWER PROBLEM.  LOST EMERGENCY POWER AFTER TAKEOFF.  VOLTAGE WAS NORMAL.  LOST STANDBY HORIZON AND COM 1.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY (P/N 501-1712-02) (S/N ON 1679) (S/N OFF 4585) PER SAAB AMM 24-35-10-4.  OPS CHECK GOOD.
